Translator Disclaimer
2013 Dynamics of a Family of Nonlinear Delay Difference Equations
Qiuli He, Taixiang Sun, Hongjian Xi
Abstr. Appl. Anal. 2013(SI55): 1-4 (2013). DOI: 10.1155/2013/456530

Abstract

We study the global asymptotic stability of the following difference equation: xn+1=f(xn-k1,xn-k2,,xn-ks;xn-m1,xn-m2,,xn-mt),n=0,1,, where 0k1<k2<<ks and 0m1<m2<<mt with {k1,k2,,ks}{m1,m2,,mt}=, the initial values are positive, and fC(Es+t,(0,+)) with E{(0,+),[0,+)}. We give sufficient conditions under which the unique positive equilibrium x- of that equation is globally asymptotically stable.

Citation

Download Citation

Qiuli He. Taixiang Sun. Hongjian Xi. "Dynamics of a Family of Nonlinear Delay Difference Equations." Abstr. Appl. Anal. 2013 (SI55) 1 - 4, 2013. https://doi.org/10.1155/2013/456530

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1272.39008
MathSciNet: MR3055941
Digital Object Identifier: 10.1155/2013/456530

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.2013 • No. SI55 • 2013
Back to Top